# SDR AALA201707219005

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 55,198 hours, 20,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT WILL NOT TURN OFF. CYCLED EMERGENCY LIGHT SWITCH.
